Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
188 Doctors are Online

Loss of activity in fingers, Diabetes - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Diabetes
Answered by

General & Family Physician
Practicing since : 2008
Answered : 3385 Questions

Doctor :   hi
Doctor :  
how can i help you?
User :   hello sir
User :   some time i feel in my hand little finger there is no activity..
User :   Any reason sir
Doctor :  
User :   same as in leg also in little finger left side only.
User :   in hand and leg
Doctor :  
i will need to ask you a few more questions. can i proceed?
User :   my age is 37
User :   male
Doctor :  
Doctor :  
since when you are having this trouble?
User :   2 years sir
User :   i started yoga & exercise
Doctor :   do you have blood pressure or diabetes?
User :   but there is no more chance to feel good.
User :   yes sir
User :   I have diabetes from 3 years
Doctor :  
User :   taking Dioneil 1 tab in moring as per family doctor
User :   diabeties is in control
Doctor :  
User :   but my finger seems disactive..
Doctor :  
when did you last check your sugars?
User :   every 2 month
Doctor :  
were they in control?
User :   yes
User :   100-150
Doctor :  
Doctor :  
the problem that you are facing might be due to diabetes
User :   ok what to do sir?

Doctor :  
i will suggest you to get the left hand finger and left leg toe examined by a neurologist
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor